Originally Posted by lawgirl
So, within an hour of taking my first Mestinon dose, my breathing felt ever so slightly easier, but I saw no difference with my ptosis at all. I also felt extremely weak - I could barely get up the stairs. Not a nice feeling at all. Is this a side effect I have to get used to, or does even more weakness mean I don't have MG? I'm very small and drugs do normally effect me a LOT...
Any advice would be much appreciated!
Each of us as individuals have slightly different symptoms, though quite often similar in nature. But, each of us are unique in that our bodies are slightly different, and thus suseptible to different drugs and tollerances. I am 6'4" and weigh 225 lbs, and my neurologist thought that I might have already had my MG for 10 years before being diagnosed. Thus, he started me off, this week, on 60mg 4 times a day. I've found out, for my body, and specific needs that it isn't enough, and thus the effects run out prior to taking the next pill.
I definately would be talking with your Neurologist as soon as possible, as being too weak sound, to me with my limited experience, as if it's too much too soon.